# SDR AWXA200601693

- Difficulty date: October 4, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 51,555 hours, 30,201 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602217
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEFT WING NR 2 SLAT WEDGE UPPER SURFACE DEBONDED, SLAT STA 250 - 254.  REPAIRED LEFT WING NR 2 SLAT WEDGE UPPER SURFACE DEBONDED, SLAT STA 250 - 254 IAW B737-300 SRM 51-70-10, FIGURE 203, REPAIR 4.
